MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2008.06.029

Медицинская библиотека · Journal of the American Academy of Dermatology · 2008

Imatinib mesylate-induced repigmentation of vitiligo lesions in a patient with recurrent gastrointestinal stromal tumors.

Han Hui, Yu Yang-Yang, Wang Yu-Hong

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

We report a case of vitiligo with localized repigmentation induced by imatinib mesylate. An elderly Chinese man has been characterized with recurrent gastrointestinal stromal tumors originated from interstitial cells of Cajal with gain-of-function c-kit mutation. His recurrent tumors have responded to imatinib mesylate therapy. To our surprise, his decade-long vitiligo was dramatically ameliorated by localized repigmentation, which is considered to be the side effect of imatinib mesylate. Hypopigmentation induced by imatinib mesylate with possible molecular blockage to a melanin-dependent KIT signal has been well documented; however, our case with repigmentation suggested that KIT signal of melanin formation would be much more sophisticated than we have believed.

Для цитирования: Han Hui, Yu Yang-Yang, Wang Yu-Hong. Imatinib mesylate-induced repigmentation of vitiligo lesions in a patient with recurrent gastrointestinal stromal tumors.. Journal of the American Academy of Dermatology. 2008. DOI: 10.1016/j.jaad.2008.06.029.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.